BibTeX record: journals/jct/KubickiLM02

download as .bib file

@article{DBLP:journals/jct/KubickiLM02,
  author    = {Grzegorz Kubicki and
               Jen\"{o} Lehel and
               Michal Morayne},
  title     = {Patch Colorings and Rigid Colorings of the Rational n-Space.},
  journal   = {J. Comb. Theory, Ser. {B}},
  year      = {2002},
  volume    = {84},
  number    = {1},
  pages     = {45--53},
  url       = {http://dx.doi.org/10.1006/jctb.2001.2062},
  doi       = {10.1006/jctb.2001.2062},
  timestamp = {Tue, 02 Sep 2014 20:55:12 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jct/KubickiLM02},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}